Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pleural effusion from chest, prescribed Akurit, itching, swelling in hands and lips

hello doctor. I am suffering from pleural effusion in right side of my chest . Doctor prescribed me 4 Akurit 4 tab before breakfast. its almost been 20 days that I am taking this medicine. However from last 2 days I am feeling some kind of skin allergy . I started getting itching. also some swelling in my hands and lips . and point size red spots on my hand and thighs. Is this drug good for me ? What do you suggest.
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
Thanks for your query.
Your doctor has diagnosed you as a case of tubercular pleural effusion and therefore put you on anti-tubercular drugs. And you are facing the problems of severe drug rash now with those drugs. Therefore the following things you have to do now under consultation of a pulmonologist -
1. Stop akurit4 for some days
2. Getting treated with hydroxyzine 25 mg tablets thrice daily for 7 days and wait for the rashes to go away
3. after that you have to take the tb drugs one-by-one
like first isoniazid and look for any reaction...then isoniazid and rifampicin and sameway look for reactions and thus all four drugs have to be reinstituted and find ou the culprit drug. If found then make a modified regime excluding that culprit drug. Your pulmonologist will guide you properly in this regards.
Thank you.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor